| Home | E-Submission | Sitemap | Contact Us |  
top_img
J Korean Soc Emerg Med > Volume 24(1); 2013 > Article
Journal of The Korean Society of Emergency Medicine 2013;24(1): 122-124.
A Case of Zoletil, Veterinary Anesthetic Poisoning
Iljae Wang, Seokran Yeom, Yongin Kim
Department of Emergency Medicine, School of Medicine, Pusan National University, Busan, Korea. seokrany@pusan.ac.kr
ABSTRACT
Zoletil is a non-narcotic, nonbarbiturate, injectable veterinary anesthetic agent, which is routinely used as a veterinary anesthetic. Zoletil is an equal weight (1:1 ratio) combination of tiletamine hydrochloride and zolazepam hydrochloride. Tiletamine is a dissociative anesthetic agent with pharmacological similarity to ketamine, and zolazepam is a nonphenothiazine, diazepinone minor tranquillizer similar to diazepam. Zoletil is the term used in Europe and Telazol is used in the USA. Adverse effects of zoletil in animals include salivation, vomiting, tachycardia, seizures, central nervous system stimulation, apnea, and prolonged recovery time. A 30-year old male who was poisoned with zoletil visited our emergency center and presented with several symptoms. We report on a case of Zoletil poisoning.
Key words: Zoletil, Telazol, Poisoning, Veterinary medicine
TOOLS
PDF Links  PDF Links
Full text via DOI  Full text via DOI
Download Citation  Download Citation
Share:      
METRICS
3,046
View
123
Download
Related articles
A Case of Kommerell’s Diverticulum with Aortic Dissection  2016 August;27(4)
A Case of Splenic Artery Aneurysm Rupture  2006 February;17(1)
A Case of Transient Cortical Blindness after Cardiopulmonary Resuscitation  2006 August;17(4)
A Case of Arisaematis Rhizoma Poisoning  2014 December;25(6)
Editorial Office
The Korean Society of Emergency Medicine
TEL: +82-62-226-1780   FAX: +82-62-224-3501   E-mail: 0012194@csuh.co.kr
About |  Browse Articles |  Current Issue |  For Authors and Reviewers
Copyright © The Korean Society of Emergency Medicine.                 Developed in M2PI